# SDR SWAA2020050875739

- Difficulty date: May 4, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 50,229 hours, 25,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AT STA520/H AT ROW 8ABC FWD O/B SEAT MOUNT WAS FOUND TO HAVE MISSING MATERIAL. THE DAMAGE MEASURES 1'L X 3/4'W AND IS .030 DEEP. DEFECT TRANSFERRED FROM A/C LOG PAGE 1072010 / FABRICATED AND INSTALLED SEAT TRACK PER BOEING DRAWING# 143A5310. SRM 51-40-02; SRM 51-10-02. REFER TO EO 37-5322-2896 AND EO 37-5322-2897 AND TSR 20200012314
